# SDR SWAA2022031109743

- Difficulty date: June 25, 2019
- Submitted: March 11, 2022
- Operation: Air carrier
- Aircraft: N7835A
- Make and model: Boeing 737752
- Aircraft serial: 34294
- Aircraft time: 47,625 hours, 23,811 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Strip
- Part number: 115A278114
- Condition: Broken
- Location: Right Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING TRAILING EDGE WIGGLE STRIP IS BROKEN AT ORSS 261. / REMOVED AND REPLACED RIGHT WING TRAILING EDGE WIGGLE STRIP AT ORSS 261 P/N 115A2781-14 IAW SRM 51-40-02 AND AIPC 57-50-00-30. 88920U 28JUN19.
